MathSciNet Relay Station
MathSciNet bibliographic data
MR1341729 60J15 (82B41 82B44 82D30)
Sinai, Yakov G. A remark concerning random walks with random potentials. Fund. Math. 147 (1995), no. 2, 173–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement